MathSciNet Relay Station
MathSciNet bibliographic data
MR2543864 62M10 (62M07)
Drost, Feike C.; van den Akker, Ramon; Werker, Bas J. M. The asymptotic structure of nearly unstable non-negative integer-valued AR(1) models. Bernoulli 15 (2009), no. 2, 297–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement